# SDR DALA2015040802692

- Difficulty date: April 7, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 53,284 hours, 20,192 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Shim
- Condition: Migrated
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 524905-14, REV A, NR 1 PYLON, NAC FS 159, BULKHEAD /UPPER SURFACE CENTER SECTION, SHIM MIGRATION, SUPPLEMENTAL INSPECTIONS. ER/A 524905-14, REV A IS CURRENT. SUPPLEMENTAL INSPECTIONS BASED ON THE DTA ACCOMPLISHED AS FOLLOWS: STARTING AT OR PRIOR TO 22,007 TOTAL ACFT FLIGHT CYCLES, AND REPETITITVELY EVERY 3,000 FLIGHT CYCLES THEREAFTER, ACCOMPLISH SECTION III  INSPECTION INSTRUCTIONS.  NOTE TO RELIABILITY, THE OVERALL CLASSIFICATION OF THIS REPAIR HAS BEEN CHANGED FROM MINOR TO MAJOR.  AN SDR NEEDS TO BE SUBMITTED FOR THIS REPAIR.  LP1894452.
